# SDR P5CA9701801

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION, TAIL CONE - UPPER SURFACE, ABOVE APU TAILPIPE.  REPAIRED PER SRM 53-30-03.
